# SDR YENA2024112901510

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 12,217 hours, 1,814 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Abnormal
- Location: Unknown
- Component: Air Distributio, Airbus, UNKNONW
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2010, LAX-PBI. 'FUME EVENT "DIRTY SOCK" SMELL INFLIGHT REPORTED SMELL ON APPROACH WHEN LDG GEAR WAS EXTENDED; COMPLIED WITH INFORMATIION NOTICE 2017-T015 SEAT B2 IDENTIFIED ODOR AS TRANSIENT. LEVEL DECONTAMINATION ACCOMPLISHED PER TSM 21-00-00-615 AIRCRAFT OK FOR SERVICE.'
